MAUDE Adverse Event Report: TELEFLEX MEDICAL AUTO ENDO5 ML; CLIP, IMPLANTABLE

TELEFLEX MEDICAL AUTO ENDO5 ML; CLIP, IMPLANTABLE
Catalog Number AE05ML
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that "the ae05ml product was used during a lung lobe resection procedure.Due to the fact that only one clip came out while the rest were stuck and couldn't be removed, this incident did not cause any injuries to personnel".No patient harm or injury.The patient status is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4) the customer returned one unit of ae05ml auto endo5 ml for investigation.The returned sample was visually examined with and without magnification.Visual examination of the returned sample revealed a broken safety pin in the safety pin hole.The hole where the safety pin is placed was deformed on the applier's handle frame.There was no biological material observed on the device.The reported complaint of "broken safety pin" was confirmed based upon the sample received.The device was returned with a broken safety pin and damaged the safety pin hole.Proper functional testing could not be completed because the applier was unable to be engaged due to the broken safety pin.R & d concluded the probable root cause for the safety pin breakage is a fracture defect with the supplied safety pins.A device history record review was performed, and no relevant findings were identified.Actions to address the safety pin break were established as part of a non-conformance, which was closed on 29-jul-2025.The returned sample was manufactured prior to these actions on 15-mar-2025.Teleflex will continue to monitor and trend on complaints of this nature.Other remarks: n/a corrected data: n/a.
 
Event or Problem Description

Brand Name
AUTO ENDO5 ML
Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
mariah mackinnon
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23148642
Report Number3003898360-2025-00728
Device Sequence Number9910209
Product Code FZP
UDI-Device Identifier14026704553126
UDI-Public(01)14026704553126(11)250323(17)260920(10)73C2500720(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K230480
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/12/2026
Device Catalogue NumberAE05ML
Device Lot Number73C2500439
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/22/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2025
Supplement Date Received by Manufacturer10/10/2025
Initial Report FDA Received Date09/25/2025
Supplement Report FDA Received Date10/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/15/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown